MathSciNet Relay Station
MathSciNet bibliographic data
MR79672 (18,125g) 42.1X
Mairhuber, John C. On Haar's theorem concerning Chebychev approximation problems having unique solutions. Proc. Amer. Math. Soc. 7 (1956), 609–615.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement